Ideals in Semi-algebras of Continuous, Monotone Functions on a Compact Ordered Space.
Mathematische Annalen, Tome 185 (1970), pp. 231-246
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1970__185_161954,
author = {A.K. ROY},
title = {Ideals in {Semi-algebras} of {Continuous,} {Monotone} {Functions} on a {Compact} {Ordered} {Space.}},
journal = {Mathematische Annalen},
pages = {231--246},
year = {1970},
volume = {185},
zbl = {0181.41203},
url = {http://geodesic.mathdoc.fr/item/MAN_1970__185_161954/}
}
A.K. ROY. Ideals in Semi-algebras of Continuous, Monotone Functions on a Compact Ordered Space.. Mathematische Annalen, Tome 185 (1970), pp. 231-246. http://geodesic.mathdoc.fr/item/MAN_1970__185_161954/